Zeros of Dirichlet L-functions
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 25 (1992) no. 5, pp. 567-615.
@article{ASENS_1992_4_25_5_567_0,
     author = {Balasubramanian, R. and Murty, V. Kumar},
     title = {Zeros of {Dirichlet} $L$-functions},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {567--615},
     publisher = {Elsevier},
     volume = {Ser. 4, 25},
     number = {5},
     year = {1992},
     doi = {10.24033/asens.1660},
     mrnumber = {94d:11067},
     zbl = {0771.11033},
     language = {en},
     url = {http://archive.numdam.org/articles/10.24033/asens.1660/}
}
TY  - JOUR
AU  - Balasubramanian, R.
AU  - Murty, V. Kumar
TI  - Zeros of Dirichlet $L$-functions
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 1992
SP  - 567
EP  - 615
VL  - 25
IS  - 5
PB  - Elsevier
UR  - http://archive.numdam.org/articles/10.24033/asens.1660/
DO  - 10.24033/asens.1660
LA  - en
ID  - ASENS_1992_4_25_5_567_0
ER  - 
%0 Journal Article
%A Balasubramanian, R.
%A Murty, V. Kumar
%T Zeros of Dirichlet $L$-functions
%J Annales scientifiques de l'École Normale Supérieure
%D 1992
%P 567-615
%V 25
%N 5
%I Elsevier
%U http://archive.numdam.org/articles/10.24033/asens.1660/
%R 10.24033/asens.1660
%G en
%F ASENS_1992_4_25_5_567_0
Balasubramanian, R.; Murty, V. Kumar. Zeros of Dirichlet $L$-functions. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 25 (1992) no. 5, pp. 567-615. doi : 10.24033/asens.1660. http://archive.numdam.org/articles/10.24033/asens.1660/

[B] R. Balasubramanian, A Note on Dirichlet's L-Functions (Acta Arithmetica, Vol. 38, 1980, pp. 273-283). | MR | Zbl

[BV] M. B. Barban and P. P. Vehov, On an Extremal Problem (Trans. Moscow Math. Soc., Vol. 18, 1968, pp. 91-99). | MR | Zbl

[D] H. Davenport, Multiplicative Number Theory, Springer-Verlag, 2nd edition.

[Gr] S. Graham, An Asymptotic Estimate Related to Selberg's Sieve (J. Number Theory, Vol. 10, 1978, pp. 83-94). | MR | Zbl

[J] M. Jutila, On the Mean Value of L(1/2, χ) for Real Characters (Analysis, Vol. 1, 1981, pp. 149-161). | MR | Zbl

[KM] V. Kumar Murty, Non-Vanishing of L-Functions and their Derivatives, in Automorphic Forms and Analytic Number Theory, R. MURTY Ed., pp. 89-113, Centre de Recherches Mathématiques, 1990. | Zbl

[RM] M. Ram Murty, Simple Zeroes of L-Functions, in Number Theory (Proceedings of the Banff Conference, R. MOLLIN Ed., de Gruyter, 1989, pp. 427-439. | Zbl

[S] C. L. Siegel, On the Zeros of the Dirichlet L-Functions (Annals of Math., Vol. 46, 1945, pp. 409-422). | MR | Zbl

Cited by Sources: